# SDR CA120201001

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 11,236 hours
- Engine: Cfmint CFM567B273
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: QA07995
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 11,604 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE NR 1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED. THIS OCCURRED PRIOR TO ENTRY INTO THE "ETOPS ENVELOPE" AND THE CREW, FOLLOWING THE FLIGHT OPS MANUAL RETURNED TO THE DEPARTURE AIRPORT FOR MAINTENANCE ACTION. FOLLOWING THE PROCEDURE OF MEL 73-4-1 AND FIM 73-05, TASK 801 MAINTENANCE REPLACED THE FUEL FILTER AND NOTED NO CONTAMINATION. A PART ENGINE POWER RUN-UP IAW AMM 71-00-00 WAS CARRIED OUT.  THE LIGHT REMAINED EXTINGUISHED AND THE ACFT WAS THEN ABLE TO COMPLETE THE INTENDED FLIGHT.  UPON ARRIVAL AT DESTINATION THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED AND THE MEL RESTRICTION REMOVED.
